# SDR AWXA200100455

- Difficulty date: August 24, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545866600
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - "C" - WHILE INVESTIGATING POSSIBLE CORROSION AROUND FASTENERS AT BS 727 + 17, STR 27L TO 27R, FOUND A 3" CRACK IN STR 27R. NOTE; NO CORROSION WAS FOUND. MAINTENANCE REMOVED CRACKED SECTION OF STR 27R AND INSTALLED REPAIR IAW B737 SRM 53-10-6.
